# SDR DALA2025032002118

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0864922) CORROSION ON LOWER SILL BTW STA 296 TO STA 332 AT FWD CABIN PASSENGER (R1). RH SIDE LOWER SILL BTW STA 296 TO STA 360 AT FWD CABIN PASSENGER WERE REPLACED PER B737-800 SRM 51-40-02-0G.
